# SDR UALA2011110906109

- Difficulty date: November 9, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 55,666 hours, 8,015 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 285W00271
- Part serial: 118
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS IN BUSINESS CLASS WILL NOT DIM.  REPLACED ZMU IN ZONE 2 PER MM, SYSTEM OPS CHECKED GOOD.
